# SDR MEX2003147

- Difficulty date: April 27, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Heat Exchanger
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,597 hours, 26,726 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM, ENGINE NR 2, FUEL LEAK.  THE FUEL/OIL TEMPERATURE EXCHANGER WAS REPLACED IAW MM, TEST CORRECT.
